MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE REV LPS INSRT MED 26MM; KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE REV LPS INSRT MED 26MM; KNEE TIBIAL INSERT
Catalog Number 151760626
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported revision was completed due to infection.Poly liner and hinge pin were revised and washout was completed.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary : according to the information received, ¿attune lps srom hinge knee [date]@ [hospital] with [surgeon], reason for surgery was following a primary tka (medacta) that was went through a 1st stage revision.Infection persisted and required washout of implants [date]@ [hospital] [surgeon] decided not to replace the implants.Repeat washout [date] by [surgeon] resulted in replacement of polly liner and hinge pin.¿ the product was not returned to depuy synthes, however photos were provided for review.See attachment "img_5584.Png" and "img_5819.Jpeg".Review of the photographic evidence only shows the patient labels of the reported attune rev lps insrt med 26mm.Therefore, the investigation could not draw any conclusions about the reported event due to the insufficient evidence provided.As the device was not returned, an as-received condition could not be assessed, a dimensional inspection and document/specification review were not completed.A manufacturing record evaluation and sterile product documentation review were performed for the finished device [151760626 / j7991a] number, and no non-conformances / manufacturing irregularities were identified during manufacturing.The overall complaint was not confirmed as the photographs provided contained insufficient evidence of the reported event.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : a manufacturing record evaluation and sterile product documentation review were performed for the finished device [151760626 / j7991a] number, and no non-conformances / manufacturing irregularities were identified during manufacturing.Device history review : a manufacturing record evaluation and sterile product documentation review were performed for the finished device [151760626 / j7991a] number, and no non-conformances / manufacturing irregularities were identified during manufacturing.

Brand Name
ATTUNE REV LPS INSRT MED 26MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key19839659
Report Number1818910-2024-16048
Device Sequence Number15407845
Product Code KRO
UDI-Device Identifier10603295490838
UDI-Public(01)10603295490838(11)200424(17)250331(10)J7991A
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K191779
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Catalogue Number151760626
Device Lot NumberJ7991A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2024
Supplement Date Received by Manufacturer07/31/2024
Initial Report FDA Received Date07/26/2024
Supplement Report FDA Received Date08/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE REV LPS INSRT MED 26MM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown